# SDR UPS96820223

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STR NR 58 FITTING CRACKED AT O/B END APPROX XRS 435, ACCESS PANEL 505B, RT WING NR 4 ALT TANK.  REMOVED AND REPLACED STRINGER END FITTING IAW SRM 51-1-8, 51-3-2 AND 51-1-23.
